# SDR SWIA202158411

- Difficulty date: April 1, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STINGER 27 HAS EVIDENCE OF CORROSION ON FUSELAGE SKIN FLANGE BETWEEN FRAMES FS 310 AND FS 319.     (C-CHECK RO 5/22/2021)    CORROSION REMOVED AT STGR27, MATERIAL LOSS FOUND TO BE OUT OF LIMITS, STGR27 REPLACED BETWEEN FS310-FS333 REF DWG SH670-31635 REV NC AND CRJ700 SRM 51-42-06-001-001-A01, C/W TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR, ALL CHECKS GOOD
